# SDR USAA2011091500014

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 7,744 hours, 6,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 340022
- Condition: Discharged
- Location: Cabin
- Part time: 7,739 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FOUND NR 2 CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED FRONT RIGHT EMERGENCY LIGHT PSU.  OPS CHECK GOOD.
